The Open UniversitySkip to content
 

Items Authored or Edited by Daniel Nicks

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | Authors/Editors/Creators | No Grouping
Jump to: F | N
Number of items: 4.

F

Fletcher, Alastair N. and Nicks, Daniel (2011). Quasiregular dynamics on the n-sphere. Ergodic Theory and Dynamical Systems, 31(1) pp. 23–31. file

N

Nicks, Daniel (2009). Real meromorphic functions and a result of Hinkkanen and Rossi. Illinois Journal of Mathematics, 53(2) pp. 605–622. file

Nicks, Daniel (2009). Rational deficient functions of derivatives of mappings in the classes S and B. Computational Methods and Function Theory, 9(1) pp. 239–253. file

Nicks, Daniel A. (2009). Deficiencies of certain classes of meromorphic functions. Annales Academiae Scientiarum Fennicae Mathematica, 34(1) pp. 157–171. file

This list was generated on Fri Apr 18 23:03:07 2014 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk